Results 1 to 10 of 10
  1. #1
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251

    Gilbert syndrome and steroids

    I've got gilbert syndrome and have been taking test E and eq. After a jab for the next 2-3 days I feel shity like I have the flu, joints ache, headache, nausea ect from what I've read if you have steroids when you have gilbert syndrome it brings the bilirubin levels up and that's why you feel bad. Has anyone else experienced this that has gilbert syndrome and was there certain steroids you felt ok with and ones that made you bad?

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    Curious what if any med's you may be on for this? UDCA or similar?
    -*- NO SOURCE CHECKS -*-

  3. #3
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251
    Hi thanks for the reply, there's no meds you can take for it. Your supposed to not let yourself get to tied otherwise that can bring on symptoms to.

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    This interests me. Heard of it but never really delved into it and I empathize with you for having to deal with it. I did a quick search and saw this. Read part 4 "Discussion."

    Ursodeoxycholic Acid Improves Bilirubin but Not Albumin in Primary Biliary Cirrhosis: Further Evidence for Nonefficacy
    -*- NO SOURCE CHECKS -*-

  5. #5
    Trapology's Avatar
    Trapology is offline Associate Member
    Join Date
    Dec 2015
    Location
    The Trap
    Posts
    290
    Quote Originally Posted by Arniefan View Post
    I've got gilbert syndrome and have been taking test E and eq. After a jab for the next 2-3 days I feel shity like I have the flu, joints ache, headache, nausea ect from what I've read if you have steroids when you have gilbert syndrome it brings the bilirubin levels up and that's why you feel bad. Has anyone else experienced this that has gilbert syndrome and was there certain steroids you felt ok with and ones that made you bad?
    Is this your first cycle? Obviously there could be a bigger issue since you have that condition, but you might just have test flu?

  6. #6
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251
    Thanks I'll have a read of that

  7. #7
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251
    Quote Originally Posted by kelkel View Post
    This interests me. Heard of it but never really delved into it and I empathize with you for having to deal with it. I did a quick search and saw this. Read part 4 "Discussion."

    Ursodeoxycholic Acid Improves Bilirubin but Not Albumin in Primary Biliary Cirrhosis: Further Evidence for Nonefficacy
    Thanks I'll have a read of that

  8. #8
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251
    I've cycle before, it's my 2nd time with this brand. The last cycle it was just now and again I felt fluey after a shot. It's just about every time with this one. I'm trying test just on its own today, I read that eq can be a bad one to use with gilbert syndrome.

  9. #9
    Strongblood's Avatar
    Strongblood is offline Productive Member
    Join Date
    Aug 2015
    Location
    Southeast, USA
    Posts
    2,042
    Has you skin or eyes turned yellow or even slightly turned after your shot?

  10. #10
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251
    My eyes have gone a little bit yellow. I've taken eq out and the muscle ache fluey symptoms have gone. I'm just left with the acid and feeling sicky with test on its own. Any ideas on what to do to get rid of those symptoms?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •